# SDR USAA060975

- Difficulty date: July 27, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 51,900 hours, 51,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 309 RT STRINGER 13, COMPLETED INSTALLATION OF NEW REPAIR CLIP IAW SRM 51-40-02, DEFECT SIZE: .50 INCH.
